Abstract and Applied Analysis

Approximately Multiplicative Functionals on the Spaces of Formal Power Series

F. Ershad and S. H. Petroudi

Full-text: Open access

Abstract

We characterize the conditions under which approximately multiplicative functionals are near multiplicative functionals on weighted Hardy spaces.

Article information

Source
Abstr. Appl. Anal., Volume 2011 (2011), Article ID 874949, 6 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313171207

Digital Object Identifier
doi:10.1155/2011/874949

Mathematical Reviews number (MathSciNet)
MR2817265

Zentralblatt MATH identifier
1230.46023

Citation

Ershad, F.; Petroudi, S. H. Approximately Multiplicative Functionals on the Spaces of Formal Power Series. Abstr. Appl. Anal. 2011 (2011), Article ID 874949, 6 pages. doi:10.1155/2011/874949. https://projecteuclid.org/euclid.aaa/1313171207


Export citation